MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC INSERTION / REMOVAL TOOL; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC INSERTION / REMOVAL TOOL; INSTRUMENT, STEREOTAXIC
Model Number 9734450
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter information was unavailable.No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the insertion/removal tool instrument was found to be damaged in the sterile processing department (spd).The insertion/removal tool was reported to be chipped/stripped.There was no patient present.
 
Additional Manufacturer Narrative
Additional information: initial reporter information has been updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
INSERTION / REMOVAL TOOL
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8334257
Report Number1723170-2019-00635
Device Sequence Number14033831
Product Code HAW
UDI-Device Identifier00613994804730
UDI-Public00613994804730
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734450
Device Catalogue Number9734450
Device Lot Number170127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date04/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1